# SDR MWEA040066

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,096 hours, 42,852 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE POWER LOSS AND VIBRATION ON TAKEOFF ROLL. N1, N2, AND EGT APPEARED NORMAL. EPR WOULD ACCELERATE ABOVE IDLE ON TAXI BACK.  REMOVED AND REPLACED RT ENGINE.
